# SDR DALA2025040902768

- Difficulty date: April 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N315DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55195
- Aircraft time: 7,237 hours, 3,086 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK NO. 8 HAS IRREGULARITIES ON BOTH THE UPPER AND LOWER SURFACES. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 040-0001:5742-01028-02A/002 00182 COMPLIED WITH ER/A 625401-14AD PRI REV 0, AND FINAL ER/A 625401- 14AD REV ORIGINAL SECTION 1. (LP# 0897767)
